# SDR GLBA2001184

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 12,967 hours, 16,558 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Relay
- Part number: MS2417101
- Condition: Failed
- Location: Elec Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CIRCUIT BREAKER POPPED.  REPLACED K3 RELAY AND A316 PCB, OPS CHECKED SYSTEM SATISFACTORY.
